MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR AUTOA-FLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR AUTOA-FLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number IN561HS
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging no specific injury other than the patient suffered or might suffer in the future due to the device.The manufacturer was made aware of the complaint through a representative of the customer.There was no allegation of serious or permanent harm or injury.Medical intervention was not specified.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
 
Additional Manufacturer Narrative
In this report manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.During the evaluation of the device at the third-party service center, the device was visually inspected and no visible foam particles were observed.Evalution found pca replaced.Error code was present.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.The following correction has been updated in this report.Section "product udi" in box d has been updated/corrected.Section "reporter country" in box e has been updated/corrected.Section "report source" in box g has been updated/corrected.Section "evaluation method code grid, evaluation results code grid, component code grid, conclusion code grid " in box h has ben updatd/corrected.

Brand Name
REMSTAR AUTOA-FLEX
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key17857687
Report Number2518422-2023-25208
Device Sequence Number14970769
Product Code BZD
UDI-Device Identifier00606959030763
UDI-Public(01)00606959030763
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIN561HS
Device Catalogue NumberIN561HS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2022
Supplement Date Received by Manufacturer01/13/2025
Initial Report FDA Received Date10/02/2023
Supplement Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown